# SDR ASOA2013062808533

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 30,981 hours, 27,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 1 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMPS RT NR 1 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-12. OPS CHECKED GOOD.
